# SDR REXA201100393

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 19,168 hours, 16,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 SEMI-PRESSURE BULKHEAD LT CAP ANGLE CRACKED APPROXIMATELY .3 INCH LONG AT LBL 18.0.  REPAIRED IAW BOMBARDIER REOS 601R-53-41-260 REV E, AND 601R-53-41-609 REV B, AND BOMBARDIER SERVICE CORPORATION EO'S 601R-53-21611 AND 601R-53-21625.
